# SDR 2001UALA00541

- Difficulty date: April 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1307 LBL 16.5 T-CAP HAS HOLE DRILLED IN RADIUS. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH BAC DRAWING 146T1211 AND SRM 51-40-02.
